Mean square error behavior for prediction in linear regression models

Published

Journal Article

For the problem of individual prediction in linear regression models, that is, estimation of a linear combination of regression coefficients, mean square error behavior of a general class of adaptive predictors is examined. © 1987, Taylor & Francis Group, LLC. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Gelfand, AE

Published Date

  • January 1, 1987

Published In

Volume / Issue

  • 16 / 6

Start / End Page

  • 1717 - 1724

Electronic International Standard Serial Number (EISSN)

  • 1532-415X

International Standard Serial Number (ISSN)

  • 0361-0926

Digital Object Identifier (DOI)

  • 10.1080/03610928708829465

Citation Source

  • Scopus